Skip to Main content Skip to Navigation


...
hal-01105088v1  Journal articles
Joan Bellier-Millès. Complex manifolds as families of homotopy algebras
Rendiconti del Seminario Matematico della Università di Padova, University of Padua / European Mathematical Society, 2018, 140, pp.129-172. ⟨10.4171/RSMUP/6⟩
hal-01132807v1  Journal articles
Jean-Marc AzaïsYohann de CastroStéphane Mourareau. Power of the Spacing test for Least-Angle Regression
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2018
...
hal-01133340v1  Journal articles
Nicolas BousquetThierry KleinVincent Moutoussamy. APPROXIMATION OF LIMIT STATE SURFACES IN MONOTONIC MONTE CARLO SETTINGS
SIAM/ASA Journal on Uncertainty Quantification, ASA, American Statistical Association, 2018, 6 (1), pp.1-33. ⟨10.1137/15M1015091⟩
...
hal-01158244v1  Journal articles
Julien Royer. Local decay for the damped wave equation in the energy space
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2018, 17 (3)
...
hal-01170310v1  Journal articles
Paul DorbecEric DucheneAndré FabbriJulien MoncelAline Parreau et al.  Ice sliding games
International Journal of Game Theory, Springer Verlag, 2018, 47 (2), pp.487-508. ⟨10.1007/s00182-017-0607-5⟩
...
hal-01187523v1  Journal articles
Charles BordenavePietro CaputoJustin Salez. Random walk on sparse random digraphs
Probability Theory and Related Fields, Springer Verlag, 2018, 170 (3-4), pp.933-960. ⟨10.1007/s00440-017-0796-7⟩
hal-01228363v1  Journal articles
Yan GaoPeter HaïssinskyDaniel MeyerJinsong Zeng. Invariant Jordan curves of Sierpiski carpet rational maps
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, 38 (2), pp.583 -- 600. ⟨10.1017/etds.2016.47⟩
hal-01228365v1  Journal articles
Peter HaïssinskyPierre MathieuSebastian Mueller. Renewal theory for random walks on surface groups
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, 38 (1), pp.155 -- 179. ⟨10.1017/etds.2016.15⟩
...
hal-00806380v2  Journal articles
Colin GuillarmouSergiu MoroianuJean-Marc Schlenker. THE RENORMALIZED VOLUME AND UNIFORMISATION OF CONFORMAL STRUCTURES
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2018, 17 (4), pp.853--912
...
hal-01259468v1  Journal articles
Julien Royer. Local Energy Decay and Diffusive Phenomenon in a Dissipative Wave Guide
Journal of Spectral Theory, European Mathematical Society, 2018, 8 (3)
...
hal-01272885v1  Journal articles
Marc ArnaudonMichel BonnefontAldéric Joulin. INTERTWININGS AND GENERALIZED BRASCAMP-LIEB INEQUALITIES
Revista Matemática Iberoamericana, European Mathematical Society, 2018, 34
hal-01296964v1  Journal articles
Mathieu SablikThomas Fernique. Weak colored local rules for planar tilings
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, ⟨10.1017/etds.2018.20⟩
...
hal-01316263v2  Journal articles
T Labopin-RichardV Picheny. SEQUENTIAL DESIGN OF EXPERIMENTS FOR ESTIMATING PERCENTILES OF BLACK-BOX FUNCTIONS
Statistica Sinica, Taipei : Institute of Statistical Science, Academia Sinica, 2018, 28, pp.853-877. ⟨10.5705/ss.202016.0160⟩
...
hal-01324506v1  Journal articles
Razvan IagarPhilippe Laurençot. CLASSIFICATION OF EXTINCTION PROFILES FOR A ONE-DIMENSIONAL DIFFUSIVE HAMILTON-JACOBI EQUATION WITH CRITICAL ABSORPTION
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2018, 148, pp.559--574. ⟨10.1017/S030821051700049X⟩
...
hal-01340798v1  Journal articles
Gilles PagèsFabien Panloup. Weighted Multilevel Langevin Simulation of Invariant Measures
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2018, 28 (6), pp.3358-3417. ⟨10.1214/17-AAP1364⟩
...
hal-01346261v1  Journal articles
Charles BordenavePietro CaputoDjalil ChafaiKonstantin Tikhomirov. On the spectral radius of a random matrix: an upper bound without fourth moment
Annals of Probability, Institute of Mathematical Statistics, In press, 44 (4), pp.2268-2286. ⟨10.1214/17-AOP1228⟩
...
hal-01362214v1  Journal articles
Jérémi DardéSylvain Ervedoza. On the reachable set for the one-dimensional heat equation
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, ⟨10.1137/16M1093215⟩
...
hal-01366702v1  Journal articles
Stefan Le CozYifei Wu. Stability of multi-solitons for the derivative nonlinear Schrödinger equation
International Mathematics Research Notices, Oxford University Press (OUP), 2018, pp.4120-4170